# SDR ASAA2018030723791

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 39,288 hours, 11,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Terminal
- Condition: Broken
- Location: Nr 1 Fire Loop A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT,  FIRE DETECTION TEST,  THE NR 1 ENGINE A LOOP WOULD NOT SELF TEST.  ACFT GROUNDED.  VERIFIED DEFECT, FOUND ENGINE CORE DETECTOR A LOOP TERMINAL BROKEN.  TERMINATED THE A LOOP TERMINAL IAW AMM 26-11-02,  OPS TEST PASSED IAW AMM 26-11-00.
